# SDR AALA201807249042

- Difficulty date: June 27, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 - 70, STRINGER 23L.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53474180.
